# SDR DALA2016011400310

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 40,741 hours, 21,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT MESSAGE, REPLACED BATTERY PACK ON PSU 10WL.
